MathSciNet Relay Station
MathSciNet bibliographic data
MR1358684 17B37 (16W30)
Du, Jie A note on quantized Weyl reciprocity at roots of unity. Algebra Colloq. 2 (1995), no. 4, 363–372.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement